# SDR R61A2025071800312

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 45,183 hours, 33,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH WING CRACK ON LOWER SKIN BETWEEN RIBS 4 & 5 AT SPAR 2.  REPAIRED RH WING LOWER SKIN BETWEEN RIBS 4 & 5 AT SPAR 2 REF ETD2025-170-923747.
